# SDR SIMA201812108001

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 33,165 hours, 28,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67486
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND LEFT AND RIGHT EXTERIOR OVER THE WING EMERGENCY LIGHTS OUT.-C/A-CHANGED #4 EMERGENCY BATTERY IAW AMM TASK 33-50-04 DID NOT FIX ISSUE. OVER WING LH AND RH EMERGENCY LIGHTS DEFERRED PER MEL 33-29 AUTH 120313D-C. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 96144 . REMOVED AND REPLACED  EMERGENCY LIGHTS BETTERY POWER SUPPLY #4 IAW E145 AMM 33-50-04. OPS CHECK GOOD. REMOVED AND REPLACED  EMERGENCY LIGHTS BATTERY #4 IAW E145 AMM 33-50-04. OPS CHECK GOOD. CHARGER ASSY BATTERY P/N BA5-0933-901 S/N C01280
